Open Access
Translator Disclaimer
2011 Regularly Varying Solutions of Second Order Nonlinear Functional Differential Equations with Retarded Argument
Kusano Takaŝi, V. Marić
Hiroshima Math. J. 41(2): 137-152 (2011). DOI: 10.32917/hmj/1314204558

Abstract

The existence of slowly and regularly varying solutions in the sense of Karamata implying nonoscillation is proved for a class of second order nonlinear retarded functional differential equations of Thomas-Fermi type. A motivation for such study is the extensively developed theory offering a number of properties of regularly and slowly varying functions ([2]) - consequently of such solutions of differential equations. As an illustration, the precise asymptotic behaviour for $t\rightarrow \infty$ of the slowly varying solutions for a subclass of considered equations is presented.

Citation

Download Citation

Kusano Takaŝi. V. Marić. "Regularly Varying Solutions of Second Order Nonlinear Functional Differential Equations with Retarded Argument." Hiroshima Math. J. 41 (2) 137 - 152, 2011. https://doi.org/10.32917/hmj/1314204558

Information

Published: 2011
First available in Project Euclid: 24 August 2011

zbMATH: 1240.34371
MathSciNet: MR2849151
Digital Object Identifier: 10.32917/hmj/1314204558

Subjects:
Primary: 26A12, 34K06

Rights: Copyright © 2011 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.41 • No. 2 • 2011
Back to Top